Jump to ContentJump to Main Navigation
Show Summary Details
More options …

International Journal of Nonlinear Sciences and Numerical Simulation

Editor-in-Chief: Birnir, Björn

Editorial Board: Armbruster, Dieter / Chen, Xi / Bessaih, Hakima / Chou, Tom / Grauer, Rainer / Marzocchella, Antonio / Rangarajan, Govindan / Trivisa, Konstantina / Weikard, Rudi

8 Issues per year

IMPACT FACTOR 2017: 1.162

CiteScore 2017: 1.41

SCImago Journal Rank (SJR) 2017: 0.382
Source Normalized Impact per Paper (SNIP) 2017: 0.636

Mathematical Citation Quotient (MCQ) 2017: 0.12

See all formats and pricing
More options …
Volume 19, Issue 5


Existence of Mild Solutions for Sobolev-Type Hilfer Fractional Nonautonomous Evolution Equations with Delay

Haide Gou / Baolin Li
Published Online: 2018-07-17 | DOI: https://doi.org/10.1515/ijnsns-2017-0183


This paper treats the existence of mild solutions for Sobolev-type Hilfer fractional nonautonomous evolution equations with delay in Banach spaces. We first characterize the definition of mild solutions for the studied problem which was given based on an operator family generated by the operator pair (A,B) and probability density function. And then via Hilfer fractional derivative and combining the techniques of fractional calculus, measure of noncompactness and Sadovskii fixed-point theorem, we obtain new existence result of mild solutions for Sobolev-type Hilfer fractional nonautonomous evolution equations. Particularly, the existence or compactness of an operator B1 is not necessarily needed in our results. Furthermore, our results obtained improve and extend some related conclusions on this topic. At last, an example is given to illustrate our main results.

Keywords: nonautonomous evolution equations; mild solutions; Hilfer fractional derivative

JEL Classification: AMS 2010; 26A33; 34K30; 34K45; 35B10; 47D06


  • [1]

    R. P. Agarwal, M. Benchohra, S. Hamani, A survey on existence result for boundary value problem of nonlinear fractional differential equations and inclusions, Acta Appl. Math. 109 (2010), 973–1033.CrossrefGoogle Scholar

  • [2]

    A. Aghajani, J. Banaś, N. Sabzali, Some generalizations of Darbo fixed point theorem and application, Bull. Belg. Math. Soc. Simon Stevin, 20 (2) (2013), 345–358.Google Scholar

  • [3]

    B. Ahmad, S. Sivasundaram, Existence results for nonlinear impulsive hybrid boundary value peoblems involving fractional differential equations, Nonlinear Anal: HS3 (2009), 251–258.

  • [4]

    M. Benchohra, D. Seba, Impulsive fractional differential equations in Banach spaces, Electron. J. Qual. Theory Differ. Equ. 8 (2009), 1–14.Google Scholar

  • [5]

    K. Balachandran, S. Kiruthika, Existence of solutions of abstract fractional impulsive semilinear evolution equations, Electron. J. Qual. Theory Differ. Equ. 4 (2010), 1–12.Google Scholar

  • [6]

    M. Benchohra, J. Henderson, S. Ntouyas, Impulsive differential equations and inclusions, Contemporary Mathematics and its Applications, vol. 2, Cairo: Hindawi Publishing Corporation, 2006.Google Scholar

  • [7]

    R. Hilfer, Applications of Fractional Caiculus in Physics, World Scientific, Singapore, 2000.

  • [8]

    H. Lakzian, D. Gopal, W. Sintunavarat, New fixed point results for mappings of contractive type with an application to nonlinear fractional differential equations, J. Fixed Point Theory Appl. doi:.CrossrefWeb of ScienceGoogle Scholar

  • [9]

    M. H. M. Rashid, A. Al-Omari, Local and global existence of mild solutions for impulsive fractional semilinear integro-differential equation, Commun. Nonlinear Sci. Numer. Simul. 16 (2011), 3493–3503.Web of ScienceCrossrefGoogle Scholar

  • [10]

    J. R. Wang, Y. Zhou, M. Fečkan, On recent developments in the theory of boundary value problems for impulsive fractional differential equations, Comput. Math. Appl. 64 (2012), 3008–3020.CrossrefWeb of ScienceGoogle Scholar

  • [11]

    J. Wang, Y. Zhou, M. Fečkan, Alternative results and robustness for fractional evolution equations with periodic boundary conditions, Electron. J. Qual. Theory Differ. Equ, 97 (2011), 1–15.Google Scholar

  • [12]

    J. Wang, M. Fečkan, Y. Zhou, Relaxed controls for nonlinear fractional impulsive evolution equations, J. Optim. Theory. Appl. 156 (2013), 13–32.Web of ScienceCrossrefGoogle Scholar

  • [13]

    M. Fečkan, Y. Zhou, J. R. Wang, On the concept and existence of solution for impulsive fractional differential equations, Commun. Nonlinear Sci. Numer. Simul. 17 (2012), 3050–3060.Google Scholar

  • [14]

    J. R. Wang, M. Fečkan, Y. Zhou, Ulam’s type stability of impulsive ordinary differential equations, J. Math. Anal. Appl. 395 (2012), 258–264.CrossrefGoogle Scholar

  • [15]

    J. R. Wang, X. Li, W. Wei, On the natural solution of an impulsive fractional differential equation of order qε(1,2), Commun. Nonlinear Sci. Numer. Simul. 17 (2012), 4384–4394.CrossrefWeb of Science

  • [16]

    W. X. Zhou, Y. D. Chu, Existence of solutions for fractional differential equations with multi-point boundary conditions, Commun. Nonlinear Sci. Numer. Simulat. 17 (2012), 1142–1148.CrossrefGoogle Scholar

  • [17]

    H. Ahmed, Controllability for Sobolev type fractional integro-differential systems in a Banach space. Adv. Differ. Equ. 2012 (2012), 167, 10pp.Web of ScienceGoogle Scholar

  • [18]

    M. Feckan, J. Wang, Y. Zhou, Controllability of dractional functional evolution equations of Sobolev type via characteristic solution operator, J. Optim. Theory Appl. 156 (2013), 79–95.Crossref

  • [19]

    N. Mahmudov, Approximate controllability of fractional Sobolev type evolution equations in Banach spaces. Abstr. Appl. Anal. 2013 (2013), Art. ID 502839, 9pp.Web of ScienceGoogle Scholar

  • [20]

    F. Li, J. Liang, H. K. Xu, Existence of mild solutions for fractioanl integrodifferential equations of Sobolev type with nonlocal conditions, J. Math. Anal. Appl. 391 (2012), 510–525.Crossref

  • [21]

    K. M. Furati, M. D. Kassim, N. e-. Tatar, Existence and uniqueness for a problem involving Hilfer factional derivative, Comput. Math. Appl. 64 (2012), 1612–1626.

  • [22]

    H. Gu, J. J. Trujillo, Existence of mild solution for evolution equation with Hilfre fractional derivative, Appl. Math. Comput. 257 (2015), 344–354.

  • [23]

    J. Liang, T. J. Xiao, Abstract degenerate Cauchy problems in locally convex spaces, J. Math. Anal. Appl. 259 (2001), 398–412.Crossref

  • [24]

    R. Hilfer, Y. Luchko, Ž. Tomovski, Operational method for the solution of fractional differential equations with generalized Riemann–Liouville fractional derivatives, Fract. Calc. Appl. Anal. 12 (3) (2009), 299–318.

  • [25]

    Z. Tomovski, Generalized Cauchy problems for nonlinear fractional differential equations with composite fractional derivative operator, Nonlinear Anal. 75 (2012), 3364–3384.CrossrefWeb of Science

  • [26]

    R. Agarwal, M. Meehan, D. O’Regan, Fixed Point Theory and Appli- cations, Cambridge: Cambridge University Press, 2001.

  • [27]

    D. Guo, Y. Cho, J. Zhu, Partial Ordering Methods in Nonlinear Prob- lems, Hauppauge: NOVA Publishers, 2004.

  • [28]

    Y. X. Li, The positive solutions of abstract semilinear evolution equations and their applications, Acta Math. Sin. 39 (5) (1996), 666–672. (in Chinese)

  • [29]

    D. J. Guo, J. X. Sun, Ordinary Differential Equations in Abstract Spaces. Shandong Science and Technology, Jinan (1989) (in Chinese).Google Scholar

  • [30]

    H. R. Heinz, On the behavior of measure of noncompactness with respect to differentiation and integration of vector-valued functions. Nonlinear Anal. 71 (1983), 1351–1371.

  • [31]

    B. Sadovskii, On a fixed point principle, Funct. Anal. Its Appl. 2 (1967), 151–153.Google Scholar

  • [32]

    F. Mainardi, R. Ponce, R. Gorenflo, Probability distributions generated by fractional diffusion equations, in: Kertesz. I. Kondor (Eds.). Econorhysics: App. Math. Comput. 216 (2010), 61–69.Google Scholar

  • [33]

    Y. Zhou, L. Zhang, X. H. Shen, Existence of mild solutions for fractioanl evolution equations, J. Int. Eq. Appl. 25 (2013), 557–586.Crossref

  • [34]

    Y. Zhou, F. Jiao, Nonlocal Cauchy problem for fractional evolution eqautions, Nonlinear Anal. Real World Appl. 5 (2010), 4465–4475.

  • [35]

    H. Ye, J. Gao, Y. Ding, A generalized Gronwall inequality and its applications to a fractional differential equation, J. Math. Anal. Appl, 328 (2007) 1075–1081.CrossrefGoogle Scholar

  • [36]

    Z. Ouyang, Existence and uniqueness of the solutions for a class of nonlinear fractional order partial differential equations with delay, Comput. Math. Appl. 61 (2011), 860–870.CrossrefWeb of ScienceGoogle Scholar

  • [37]

    B. Zhu, L. Liu, Y. Wu, Existence and uniqueness of global mild solutions for a class of nonlinear fractional reaction-diffusion equations with delay, Comput. Math. Appl. (2016). doi:.CrossrefGoogle Scholar

About the article

Received: 2017-08-22

Accepted: 2018-01-28

Published Online: 2018-07-17

Published in Print: 2018-07-26

This work is supported by the National Natural Science Foundation of China (Grant No.11061031)

Competing interests: The authors declare that they have no competing interests.

Authors’ contributions: All authors contributed equally to the writing of this paper. All authors read and approved the final manuscript.

Citation Information: International Journal of Nonlinear Sciences and Numerical Simulation, Volume 19, Issue 5, Pages 481–492, ISSN (Online) 2191-0294, ISSN (Print) 1565-1339, DOI: https://doi.org/10.1515/ijnsns-2017-0183.

Export Citation

© 2018 Walter de Gruyter GmbH, Berlin/Boston.Get Permission

Comments (0)

Please log in or register to comment.
Log in